# SDR SWAA2023082978766

- Difficulty date: July 11, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 65,998 hours, 39,319 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FLAP SUPPORT AFT CANOE FAIRING 642BB; LEFT I/B ANGLE BROKEN. 221-05<[01] REMOVED AND REPLACED RT WING FLAP SUPPORT AFT CANOE FAIRING 624 BB ANGLE ;REF SRM 51-40-02-0G-0;[02] VERIFIED STEP 1; ANGLE REPLACED.
